# SDR SWAA2024041864013

- Difficulty date: March 15, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** AFT OF AFT CARGO COMPARTMENT R/H LOWER SIDEWALL SUPPORT ANGLE LOWER END UNDER AROUND DOME NUT PLATE MKD DOT<[01] REMOVED AND REPLACED LWR FLOOR SUPPORT ANGLE AT AFT CARGO COMPT STA 947 PER REF SRM 51-40-02-0G-0 AND DWG #149A8117;[02] VERIFIED STEP 1
